Title: Oscillation of one kind of second order neutral delay differential equations

Authors: Hui Li; Yige Zhao; Shurong Sun

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Abstract: This paper is dedicated to discussing the oscillation of the second order neutral delay differential equations (r(t)(z´(t))α)´ + q(t)f(xβ(σ(t))) = 0, where z(t) = x(t) + p(t)x(τ(t)). Sufficient conditions are provided by Riccati transformation comparing with related first order differential inequalities and differential equations. Results obtained in this paper have extended and improved conclusions contained in other literatures. Several illustrative examples are presented.

Keywords: oscillation; neutral; delay; differential equation.

DOI: 10.1504/IJDSDE.2020.107807

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.3, pp.221 - 232

Received: 30 Mar 2018
Accepted: 23 Oct 2018

Published online: 16 Jun 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article